MathSciNet Relay Station
MathSciNet bibliographic data
MR542684 30F35 (10D07 14H30)
Cohen, Jeffrey M. On Hurwitz extensions by ${\rm PSL}\sb{2}(7)$. Math. Proc. Cambridge Philos. Soc. 86 (1979), no. 3, 395–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement